Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 330, NWS North Platte, NE

August 1, 2013Garden County, Sheridan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 1, 2013, 6:28 PM MDT for Garden County, Sheridan County, Nebraska. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2013, 6:28 PM MDT (00:28 UTC)
Expired
Aug 1, 2013, 7:30 PM MDT
In force
62 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Garden County, NE, Sheridan County, NE

The radar

The North Platte radar (KLNX), 170 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 7:15 PM MDTHAIL 1.519 W Ellsworth, NEHAIL LASTED FOR 5 MINUTES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 1, 12:22 PM MDTTornado WatchSPC9 hr
Aug 1, 2:59 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.5 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1701 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1701 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1985 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

351 
WUUS53 KLBF 020028
SVRLBF
NEC069-161-020130-
/O.NEW.KLBF.SV.W.0330.130802T0028Z-130802T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
628 PM MDT THU AUG 1 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHWESTERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 730 PM MDT

* AT 626 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANTIOCH...
  AND MOVING SOUTHEAST AT 15 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ANTIOCH...LAKESIDE...ELLSWORTH...SNOW LAKE...MILES LAKE...HERMAN
  LAKE...PATTERSON LAKE...TRALNOR LAKE AND WILD HORSE FLATS.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 96 AND 119.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4223 10256 4198 10214 4176 10268 4179 10269
      4199 10269 4201 10270 4208 10271 4208 10273
      4209 10275 4216 10275
TIME...MOT...LOC 0028Z 329DEG 15KT 4210 10265

HAIL...1.50IN
WIND...60MPH

$$
1 follow-up statement
280 
WWUS53 KLBF 020048
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
748 PM CDT THU AUG 1 2013

NEC069-161-020130-
/O.CON.KLBF.SV.W.0330.000000T0000Z-130802T0130Z/
GARDEN NE-SHERIDAN NE-
648 PM MDT THU AUG 1 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SHERIDAN AND NORTHWESTERN GARDEN COUNTIES UNTIL 730 PM MDT...

AT 647 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANTIOCH...AND
MOVING SOUTHEAST AT 15 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LAKESIDE...ELLSWORTH...MILES LAKE...PATTERSON LAKE...HERMAN LAKE...
TRALNOR LAKE AND WILD HORSE FLATS.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 96 AND 119.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4223 10256 4198 10214 4176 10268 4179 10269
      4199 10269 4201 10270 4208 10271 4208 10273
      4209 10275 4216 10275
TIME...MOT...LOC 0048Z 335DEG 11KT 4205 10265

HAIL...1.50IN
WIND...60MPH

$$

ROBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 5:38 PM MDT, 50 minutes earlier.

Area forecast discussion, Aug 1, 5:38 PM MDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
638 PM CDT THU AUG 1 2013

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 321 PM CDT THU AUG 1 2013

ABBREVIATED FORECAST DISCUSSION DUE TO ONGOING CONVECTION ACROSS
NORTHERN AND NORTH CENTRAL NEBRASKA.  SCATTERED TO NUMEROUS
AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE TO DEVELOP AND
SPREAD TO THE SOUTHEAST AS AMPLE INSTABILITY WORKS IN CONJUNCTION
WITH VARIOUS BOUNDARIES AND MORE THAN SUFFICIENT SHEAR. AND WHEN
COMBINED WITH STEEP LOW-MID LEVEL LAPSE RATES...SUPERCELLS CAPABLE
OF LARGE HAIL AND DAMAGING WINDS ARE EXPECTED ACROSS MUCH OF THE
FORECAST AREA.  ISOLATED TORNADOES ARE A CONCERN AS
WELL...ESPECIALLY INVOF ANY BOUNDARY WHERE LOW WIND PROFILES ARE
VEERING /NORTH AND NORTHWESTERN NEBRASKA AND FROM EARLIER
CONVECTION/.  HEAVY RAINFALL IS A CONCERN...WITH PWATS ALREADY ABOVE
1.50" ACROSS NORTH CENTRAL NEBRASKA...QUICK STORM MOTION MAY LIMIT
ACCUMULATIONS HOWEVER.  ADDITIONAL DEVELOPMENT WILL BE POSSIBLE ON
FRIDAY...AND AGAIN AMPLE INSTABILITY WITH FAVORABLE SHEAR PROFILES
WILL LEAD TO A RISK OF SEVERE STORMS...ESPECIALLY ACROSS NORTH
CENTRAL NEBRASKA.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 321 PM CDT THU AUG 1 2013

30 POPS FORECAST FRIDAY NIGHT AS SURFACE LOW PRESSURE TO BECOME
CENTERED IN FAR NW KANSAS EARLY EVENING. THIS WILL RESULT IN AN
INVERTED TROUGH EXTENDING NW INTO NWRN NEBR AND A WARM FRONT ALONG
INTERSTATE 80. STORM SHOULD DEVELOP NEAR AND NORTH OF THESE
BOUNDARIES AND SAG SOUTH OVERNIGHT.

FOR SATURDAY COOLER HIGH PRESSURE WILL BUILD IN WITH NORTHEAST
WINDS AND HIGHS IN THE UPPER 70S. INCREASING CHANCES THROUGH THE
DAY AND OVERNIGHT. FAVORED THE NAM AND ECMWF WHICH KEEP CLOSE TO
PREVIOUS FORECAST FOR POPS WHILE THE GFS KEEP SATURDAY MAINLY DRY
WITH LOW CHANCES SATURDAY NIGHT.

FOR SUNDAY AND BEYOND...A SEMI STATIONARY FRONT FORECAST TO REMAIN
JUST SOUTHWEST AND SOUTH OF AREA. A FLATTENED RIDGE TO OUR WEST
WILL BRING A SLIGHT NORTHWEST FLOW PATTERN WITH BOUNDARY LAYER AND
MID LEVEL MOISTURE ELEVATED ACROSS THE REGION EACH DAY.
THUNDERSTORMS CHANCES TO REMAIN FAVORABLE THROUGH THE EXTENDED
WITH DAILY CHANCES REACHING 30 TO 40 PERCENT. THE GFS/ECMWF AND
GEM MODELS IN FAIR AGREEMENT ON THIS. WITH PROXIMITY OF SURFACE
FRONT AND ENHANCED POPS...TEMPERATURES TO RANGE BELOW NORMAL
THROUGH THE EXTENDED WITH HIGHS FROM THE UPPER 70S TO LOWER 80S
MOST DAYS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 630 PM CDT THU AUG 1 2013

MODELS IN GOOD AGREEMENT WITH FRONTAL BOUNDARY DROPPING SOUTH
SOUTHEAST WILL REMAIN THE FOCUS FOR THUNDERSTORM DEVELOPMENT
TONIGHT. VISUAL FLIGHT RULES OUTSIDE STORM DEVELOPMENT ALTHOUGH
CEILINGS AND VISIBILITY WILL BE DROPPING OVERNIGHT IN THE KVTN
TERMINAL FOR MARGINAL VISUAL FLIGHT RULES.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...JACOBS
LONG TERM...ROBERG
AVIATION...KECK
Hazardous weather outlook, Aug 1, 3:09 PM MDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
409 PM CDT THU AUG 1 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-022115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
409 PM CDT THU AUG 1 2013 /309 PM MDT THU AUG 1 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORM DEVELOPMENT
ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING.
ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE
QUICKLY AND WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND
DAMAGING WINDS...AND ALSO ISOLATED TORNADOES. THUNDERSTORMS WILL
BECOME MORE WIDESPREAD THROUGH THE EVENING HOURS...AND SEVERE
WEATHER IS POSSIBLE THROUGH THE EVENING AS WELL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS AGAIN A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY IN
CENTRAL...NORTH CENTRAL AND NORTHWEST NEBRASKA. A FRONT WILL SAG
SOUTH ACROSS NEBRASKA FRIDAY AFTERNOON AND THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG THE FRONT.

AFTER FRIDAY...THERE IS A POSSIBILITY OF THUNDERSTORMS EACH DAY
THROUGH THE MIDDLE OF NEXT WEEK AS A FRONT CONTINUES STALLED ON
THE CENTRAL PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER MOST OF WESTERN AND
NORTH CENTRAL NEBRASKA THIS EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

KAR

In the hours before

Local storm report, Aug 1, 5:34 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
634 PM CDT THU AUG 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     18 S HAY SPRINGS        42.42N 102.69W
08/01/2013  E60 MPH          SHERIDAN           NE   PUBLIC

            PENNY SIZE HAIL ALSO OCCURRING AT THE LOCATION.

&&

MARTIN
Local storm report, Aug 1, 5:41 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
641 PM CDT THU AUG 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             29 N WHITMAN            42.46N 101.54W
08/01/2013  E1.00 INCH       CHERRY             NE   PUBLIC

&&

MARTIN
Special weather statement, Aug 1, 5:48 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
648 PM CDT THU AUG 1 2013

NEZ027>029-020030-
GARFIELD NE-LOUP NE-WHEELER NE-
648 PM CDT THU AUG 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WHEELER...EASTERN LOUP
AND GARFIELD COUNTIES UNTIL 730 PM CDT...

AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST
OF CHAMBERS TO CALAMUS RESERVOIR STATE RECREATION AREA...AND MOVING
EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BARTLETT...
  ERICSON...
  HOMESTEAD KNOLLS CAMPGROUND...
  VIRGINIA SMITH DAM...
  DEVERRE...
  GABLES...
  BUFFALO FLATS...
  FOUR CORNERS...
  CUMMINSVILLE...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Special weather statement, Aug 1, 5:49 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
649 PM CDT THU AUG 1 2013

NEZ010-020030-
HOLT NE-
649 PM CDT THU AUG 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOLT COUNTY UNTIL 730 PM
CDT...

AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ATKINSON...OR 19 MILES WEST OF ONEILL...
MOVING SOUTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ONEILL...
  EMMET...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 278 AND 311.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Local storm report, Aug 1, 5:53 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
653 PM CDT THU AUG 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             26 N WHITMAN            42.42N 101.54W
08/01/2013  E1.75 INCH       CHERRY             NE   PUBLIC

            WINDS GUSTED TO 60-70 MPH. TREE BRANCHES DOWN AND WINDOWS
            BUSTED OUT ON HOUSE.

&&

MARTIN
Special weather statement, Aug 1, 6:28 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
728 PM CDT THU AUG 1 2013

NEZ028-029-020115-
GARFIELD NE-WHEELER NE-
728 PM CDT THU AUG 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WHEELER AND SOUTHERN
GARFIELD COUNTIES UNTIL 815 PM CDT...

AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF FORT HARTSUFF STATE PARK...OR 8
MILES EAST OF BURWELL...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ERICSON...
  PIBEL LAKE STATE RECREATION AREA...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 6:04 PM MDTTornado WarningLBFCherry, Grant, Hooker26 min
Aug 1, 6:25 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry50 min
Aug 1, 6:33 PM MDTTornado WarningLBFCherry, Hooker27 min
Aug 1, 6:52 PM MDTSevere Thunderstorm WarningLBFCuster, Logan38 min
Aug 1, 7:01 PM MDTSevere Thunderstorm WarningLBFHooker44 min
Aug 1, 7:03 PM MDTSevere Thunderstorm WarningLBFCuster42 min
Aug 1, 7:05 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden40 min
Aug 1, 7:15 PM MDTSevere Thunderstorm WarningLBFCuster45 min
Aug 1, 7:24 PM MDTSevere Thunderstorm WarningLBFCuster, Lincoln51 min
Aug 1, 7:29 PM MDTSevere Thunderstorm WarningLBFGarden61 min
Aug 1, 7:43 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden, Keith, Perkins47 min
Aug 1, 7:58 PM MDTSevere Thunderstorm WarningLBFCuster, Lincoln47 min
Aug 1, 8:01 PM MDTAreal Flood AdvisoryLBFCuster6 hr
Aug 1, 8:18 PM MDTTornado WarningLBFCuster27 min
Aug 1, 8:26 PM MDTSevere Thunderstorm WarningLBFArthur, Keith, Perkins49 min
Aug 1, 8:57 PM MDTSevere Thunderstorm WarningLBFLincoln48 min
Aug 1, 9:24 PM MDTSevere Thunderstorm WarningLBFLincoln66 min
Aug 1, 9:25 PM MDTAreal Flood AdvisoryLBFCuster, Lincoln, Logan6 hr
Aug 1, 9:51 PM MDTAreal Flood AdvisoryLBFLincoln6 hr
Aug 1, 10:11 PM MDTSevere Thunderstorm WarningLBFFrontier, Lincoln49 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.